MathSciNet Relay Station
MathSciNet bibliographic data
MR2893452 90C53
Leong, Wah June; Farid, Mahboubeh; Hassan, Malik Abu Scaling on diagonal quasi-Newton update for large-scale unconstrained optimization. Bull. Malays. Math. Sci. Soc. (2) 35 (2012), no. 2, 247–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement